Translator Disclaimer
1995 Maximum principle for state-constrained optimal control problems governed by quasilinear elliptic
Eduardo Casas, Jiong Min Yong
Differential Integral Equations 8(1): 1-18 (1995).

Abstract

In this paper, the authors study an optimal control problem for quasilinear elliptic partial differential equations with pointwise state constraints. Weak and strong optimality conditions of Pontryagin maximum principle type are derived. In proving these results, we penalized the state constraints and respectively use the Ekeland variational principle and an exact penalization method.

Citation

Download Citation

Eduardo Casas. Jiong Min Yong. "Maximum principle for state-constrained optimal control problems governed by quasilinear elliptic." Differential Integral Equations 8 (1) 1 - 18, 1995.

Information

Published: 1995
First available in Project Euclid: 21 May 2013

zbMATH: 0817.49025
MathSciNet: MR1296107

Subjects:
Primary: 49K20
Secondary: 35J60

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.8 • No. 1 • 1995
Back to Top